default search action
"Invariant Hamming graphs in infinite quasi-median graphs."
Marc Chastand, Norbert Polat (1996)
- Marc Chastand, Norbert Polat:
Invariant Hamming graphs in infinite quasi-median graphs. Discret. Math. 160(1-3): 93-104 (1996)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.